# SDR CA121024009

- Difficulty date: October 9, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950095
- Condition: Overheated
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKEOFF ROLL, THE FLIGHT CREW AND PASSENGERS REPORTED A LOUD CLUNK,  JUST PRIOR TO THE SMOKE APPEARING, TAKEOFF WAS ABORTED.  ACFT WAS EVACUATED VIA THE MAIN CABIN DOOR AND 1 OVERWING EXIT ON THE RUNWAY.  AT THE TIME OF THE INCIDENT THE LT PACK WAS ON DEFFERAL.  OPERATOR DISPATCHED MAINTENANCE TECH ON SITE WHERE THEY WERE UNABLE TO GET THE RT PACK TO COME ONLINE.  OPERATOR BELIEVES THE RT ACM IS SEIZED.  HOWEVER THEY DID NOT PHYSICALLY VERIFY THE IMPELLER TO BE SEIZED. MAINTENANCE FIXED THE LT PACK AND CLEARED THE DEFFERAL, THE ACFT WAS THEN RETURNED TO SERVICE WITH THE RT PACK ON DEFFERAL.
